# SDR 2003F00236

- Difficulty date: January 2, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1411 - OLM - CARGO DOOR LIGHT CAME ON DURING CLIMB.  CREW RETURNED TO STATION.  NO MECHANICAL PROBLEM WERE NOTED.  DOOR WAS OPENED, SHUT AND RELATCHED.  NO PROBLEM WAS NOTED.  FLIGHT WAS CONTINUED WITH NO FURTHER PROBLEMS.  (M)
